MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Capiox FX Advance Hollow Fiber Oxygenator w Integrated AF w Hardshell Res.; Oxygenator, Cardiopulmonary Bypass

Terumo Cardiovascular Systems Corporation Capiox FX Advance Hollow Fiber Oxygenator w Integrated AF w Hardshell Res.; Oxygenator, Cardiopulmonary Bypass
Model Number 3CX*FX25RWC
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3:  evaluation is in progress, but not yet concluded. .
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during prime, they noticed a rapid de-priming of the venous line after pump flow was stopped.*no patient involvement.*product was changed out.*procedure completed successfully.

Brand Name
Capiox FX Advance Hollow Fiber Oxygenator w Integrated AF w Hardshell Res.
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
Same
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
+1(734)663-4145
MDR Report Key50180577
Report Number1124841-2026-00078
Device Sequence Number9119763
Product Code DTZ
UDI-Device Identifier00699753450837
UDI-Public(01)00699753450837(17)281130(10)5P22
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3CX*FX25RWC
Device Catalogue NumberN/A
Device Lot Number5P22
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown